# SDR DALA2023061204756

- Difficulty date: June 6, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 94,957 hours, 25,018 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 1R DOOR GIRT BAR ENGAGEMENT LIGHT ISSUES. CORRECTIVE ACTION: PERFORMED AMM TASK 25-66-11-201-822. CHECKED GOOD. R+R LED CAP ASSY PER B757 AMM 33-51. CHECKS GOOD. (2803612)
